Saturday, May 26, 2007

I've lost my fluffiness

I started losing my fluffiness last month. Mom thought it was a combination of the steroids I was on because of my itchy skin issue, and just regular coat blowing season. Only, I have lost WAY too much fur, and mom started to get worried. My fur was coming out in chunks, and looked thin, rough and broken. Even my beautiful top coat (the long guard hairs) was coming out, which usually doesn't happen. I'm not sure if you can tell from this picture, but I started to look "old" as mom called it, because I was more grey and white than black and white.


Here I am with my new quilt and pillow and you can kind of see how unfluffy I am. Whereas in this picture, I am VERY fluffy....


Because of my loss of fluffiness, mom took me too the vet and they weighed me, and I had gained 8 pounds, and am now up to 122 pounds!! Mom was pretty shocked, especially since they have been watching my food consumption very closely and feeding me those dreaded green beans! Then the vet took my blood to test it. She told mom I am hypothyroid, which explains my fur loss and weight gain. So, now I have to be on thyroid medication just like Abby, Samuel, and Kona.

I am already starting to feel better and am less hungry than usual. Hopefully my be-woo-tiful, fluffy fur comes back soon too!

Hollybollyboo
(feeling sort of naked without my fluffiness)

11 comments:

Turbo the Sibe said...

I'm sorry you lost your fluffiness, but now you are more slippery and the humans can't grab you and do stupid stuff with them.

I saw your picture on the myfavatar site when I was creating my favicon.

MaPaw said...

Oh no! You suffered through all that dieting when it was your thyroid, not you, who was being lazy. You should give your humans the sad eyes.
-Magnum

IndyPindy said...

Oh, poor Holly. That happened to my cousin Amber too, but now she is all better on her medicine and her coat is back to normal. You still look beautiful!

Sitka and Tia's BLAWG! said...

Oh no Holly! I am so upset about your fluffiness coming out. I am so glad your mom took you to the vet and they got you on some medicine. I am certain your fluffiness will return!
Hugs and Kisses!
Sitka (and Tia sends a meow).

Shmoo said...

WOW! To lose one fluffiness is horrible! I'm glad your human got you tested and got you fluffy pills to take. It shouldn't be long before you're fluffy again.

Meeshka

Lorenza said...

Hi, Holly. Thanks to your mom you are now on medication for your thyroid. You'll how soon your fluffy fur comes back!
Have a nice day
Lorenza

Girl Girl Hamster said...

Oh dear, I hope you get better soon Holly. I want to see you all fluffy again

~ Girl girl

The Daily Echo said...

Oh Holly, you're just as bewootiful unfluffy!
ECHO

Steve, Kat, & Wilbur said...

Oh, I hope your fluffiness comes back VERY soon! At least now you know why you're getting un-fluffy. Maybe now that you're on medicine, you won't have to be on a diet!

Kat

Peanut said...

Oh I'm so glad they figured out what was causing you to lose your fluffiness and now it can come back.

Lee :) said...

Holly- you sure are a beautiful dog. My pup would love to play with you. Glad you found out what was causing the great amounts of hair loss. Amici doesn't have thryoid but his Mom does. Once you're on medicine it should make you feel a lot better.

What is this favicon that everyone is talking about?

Thanks for the tip about meds that might help reduce my seizure. I'll have to check that out.

Happy June!